MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO FLYTE SURGICOOL HOOD; HOOD, SURGICAL

STRYKER INSTRUMENTS-KALAMAZOO FLYTE SURGICOOL HOOD; HOOD, SURGICAL
Catalog Number 0408801400
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/23/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device not returned.
 
Event or Problem Description
It was reported that during a surgical procedure at the user facility, patient fluid soaked through the hood.The procedure was completed successfully with the same device without a clinically significant delay; there were no adverse consequences or medical intervention.

Brand Name
FLYTE SURGICOOL HOOD
Common Device Name
HOOD, SURGICAL
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key8060457
Report Number0001811755-2018-02442
Device Sequence Number19380810
Product Code FXY
UDI-Device Identifier37613252661079
UDI-Public37613252661079
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K140588
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0408801400
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2018
Initial Report FDA Received Date11/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1